Doctor insights on:
Clicking in ears when swallowing/yawning and tinnitus. Both for over a year now. Tried anti histamines no results. Sometimes stuffy nose and muscus ?
Related?: If the ear problems are related to rhinitis (any combination of nasal congeston, drainage, sinus pain, sneezing etc) then it would be important to determine cause. Even if related to allergy, oral antihistamines often are not potent enough to relieve symptoms, especially if severe enough to cause eustachian tube dysfunction (inability to clear fluid from middle ear). ...Read more
I gave expired antihistamine syrup to my 30 months old son incidentally...Is it dangerous?What s the side effect on him?
Expired drugs: There should be no side effects as expiration is usually based on loss of drug effectiveness. Drug companies err on the side of shortening times to expiration. Actually many drugs are effective long after expiration dates. Expired drugs are commonly used effectively by volunteer organizations when no other drugs are available. Relax! ...Read moreSee 1 more doctor answer
Typically no: Antihistamines are generally not considered a group of medications that directly cause gout. However, antihistamines can cause dryness, and if that progresses to dehydration, then gout attacks can occur with a higher frequency. This would be an indirect cause. Antihistamines generally don't cause significant dehydration. Aspirin can make gout worse, as can other salicylate-containing meds. ...Read moreSee 1 more doctor answer